# SDR ASAA2021100536186

- Difficulty date: October 5, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 49,742 hours, 14,529 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"ZONE TEMP" LIGHT ILLUMINATES ON RECALL. GROUNDED - YES. BITE CK SHOWS FLT DECK TRIM VALVE. CW B737-800 FIM 21-62 TASK 832. FAULT CLEARED NOT ACTIVE.
